# SDR FDEA201610013404

- Difficulty date: October 1, 2016
- Submitted: October 11, 2016
- Operation: Air carrier
- Aircraft: N944FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24497
- Aircraft time: 58,296 hours, 21,955 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 657N4313
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STUB FRAME BS 580 LBL 44-46 CRACKED.  REMOVED AND REPLACED FLOORBEAM SECTION REINFORCEMENT STUB FRAME IAW DWG 657N4311 REV - AND SRM 51-40-05-0G, 51-40-02-0G.  MAJOR REPAIR.
